Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Used injectables and pills

Gave birth to my first born last Oct 31. Breastfeeding since day 1 up until now. 6weeks after giving birth, my husband and I fooled around having unprotected sex. Used the pull out method. This happened 2days before I got the contraceptive injection (Dec 14). 2days after the injection we had unprotected sex. Next morning i suddenly spotted blood on my underwear. This continued for 12 days. My ob recommended to take the pills to stop the bleeding. Bleeding stopped after the 4th day. And last week i started bleeding again the next day after having sex. He wore a condom. Still bleeding and Im worried because Ive been feeling under the weather lately. Having headaches, vomiting, and cramps. Havent taken the pregnancy test yet. I need help.
Did you find this post helpful?
|

User Profile
replied January 23rd, 2017
Community Volunteer
This can very well be side effect from the shot.

Please take an iron supplement, and see your doctor again.

Best of luck!
|
Did you find this post helpful?
Tags: Pregnancy
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...